MathSciNet Relay Station
MathSciNet bibliographic data
MR689468 (85a:65047) 65D32
Smith, William E.; Sloan, Ian H.; Opie, Alex H. Product integration over infinite intervals. I. Rules based on the zeros of Hermite polynomials. Math. Comp. 40 (1983), no. 162, 519–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement